MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. EXT SET SMALLBORE .2MF PED; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. EXT SET SMALLBORE .2MF PED; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10011865
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It is reported occlusion.Description: new piv [peripheral iv] placed on infant's leg with poor venous access.2 rns attempted piv placement then consulted rnts [registered nurse trauma specialist], who was unsuccessful, then placed vad (vascular access) consult.Vad rn able to place piv with ultrasound after 6 total attempts.Infant then connected to maintenance fluids.Pump began alarming occluded.This rn flushed piv with no resistance, added arm board, and retraced lines with no sign of occlusion.This rn then called vad for help troubleshooting.Alaris channel switched out and pump continues to alarm occluded.Vad rn suggests placing new iv on patient, assuming iv may be occluded at bend of the knee.As last effort, this rn disconnects iv tubing to allow fluids to run wide open and notices fluids do not run through until disconnected from 0.2 filter.Defective 0.2 micron filter is then replaced and reconnected to patient with no further issues.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.Device evaluation no product or photo was returned by the customer.The customer complaint of flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for material # 10011865 and lot# 25019140 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 09jan2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.

Brand Name
EXT SET SMALLBORE .2MF PED
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24189687
Report Number9616066-2026-00122
Device Sequence Number9513866
Product Code FPA
UDI-Device Identifier10885403233647
UDI-Public(01)10885403233647(17)280109(10)25019140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10011865
Device Lot Number25019140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age1 DA
Patient SexMale